# SDR UALA2012100505653

- Difficulty date: October 4, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 41,738 hours, 17,612 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 2640
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT TEST FAILED.  SHOWS EPSU INT LOAD AFT LEFT AND EPSU EXT LOAD AFT LEFT.  REPLACED AFT EPSU AND EPSU BATTERY, OP CHECK NORMAL.
